Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 384131, 3 pages
http://dx.doi.org/10.1155/2013/384131
Research Article

A Note on Elongations of Summable QTAG-Modules

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Department of Mathematics, Al-Bayda University, Al-Bayda, Yemen

Received 15 August 2013; Accepted 14 October 2013

Academic Editors: S. Khan and A. Mimouni

Copyright © 2013 Alveera Mehdi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A right module over an associative ring with unity is a QTAG-module if every finitely generated submodule of any homomorphic image of is a direct sum of uniserial modules. In this paper we find a suitable condition under which a special -elongation of a summable QTAG-module by a -projective QTAG-module is also a summable QTAG-module.